Résultats d'existence et de non-existence pour certains problèmes demi-linéaires à l'infini
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 3-4, p. 201-246
@article{AFST_1981_5_3_3-4_201_0,
     author = {Gallou\"et, Thierry and Kavian, Otared},
     title = {R\'esultats d'existence et de non-existence pour certains probl\`emes demi-lin\'eaires \`a l'infini},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 3},
     number = {3-4},
     year = {1981},
     pages = {201-246},
     zbl = {0495.35001},
     mrnumber = {658734},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1981_5_3_3-4_201_0}
}
Gallouët, Thierry; Kavian, Otared. Résultats d'existence et de non-existence pour certains problèmes demi-linéaires à l'infini. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 3-4, pp. 201-246. http://www.numdam.org/item/AFST_1981_5_3_3-4_201_0/

[1] H. Amann ; E. Zehnder. «Non trivial solutions for a class of non-resonance, problems & Applications to non-linear Differential Equations» (A paraître). | Numdam | Zbl 0452.47077

[2] A. Ambrosetti ; G. Prodi. «On the inversion of some differentiable mappings with singularities between Banach spaces». Ann. Mat. Pura i Appl. 93 (1972), pp. 231-246. | MR 320844 | Zbl 0288.35020

[3] H. Berestycki. «Le nombre de solutions de certains problèmes semi-linaire elliptiques». (A paraître) | Zbl 0452.35038

[4] H. Berestycki. «On some nonlinear Sturm-Liouville problems». J. of Diff. Equ. vol. 26, n° 3, (1977), pp. 375-390. | MR 481230 | Zbl 0331.34020

[5] H. Berestycki ; D.J. De Figueiredo. «Double resonance in semi-linear elliptic problems». | Zbl 0468.35043

[6] M.S. Berger ; E. Podolack. «On the solutions of a nonlinear Dirichlet problem». Indiana Univ. Math. J. 24, 9, (1975), pp. 837-846. | MR 377274 | Zbl 0329.35026

[7] H. Brezis ; L. Nirenberg. «Characterizations of the ranges of some non-linear operators & applications to boundary value problems». Ann. Sc. Nor. Sup., Pisa, IV, vol. V, n° 2 (1978), pp. 225-326. | Numdam | Zbl 0386.47035

[8] A. Castro ; A.C. Lazer. «Critical point theory & the number of solutions of a non-linear Dirichlet problem». Ann. di Mat. Pura ed Applicata, vol. 120, 1979, pp. 113-137. | Zbl 0426.35038

[9] R.C. Courant ; D. Hilbert. «Methods of mathematical physics». Vol. I, New-York (1953). | Zbl 0053.02805

[10] I. Ekeland ; R. Temam. «Analyse convexe et problèmes variationnels». Dunod, Gauthiers-Villars Ed., Paris 1974. | MR 463993 | Zbl 0281.49001

[11] T. Gallouet ; O. Kavian. A paraitre dans Comm. in P.D.E.

[12] Kazdan ; Warner. «Remarks on some quasilinear elliptic equations». Comm. Pure Appl. Math., 28 (1975), pp. 567-597. | MR 477445 | Zbl 0325.35038

[13] E.M. Landesman ; A.C. Lazer. «Non-linear perturbations of linear elliptic boundary value problems at resonance». J. Math. Mech., vol. 19, (1970), pp. 609-623. | MR 267269 | Zbl 0193.39203

[14] E.M. Landesman ; A.C. Lazer. «Linear eigenvalues & a non-linear boundary value problem». Pacific J., vol. 33, (1970), pp. 311-328. | MR 279434 | Zbl 0204.12002

[15] J. Mawhin. «Periodic solutions of non-linear dispersive wave equations ; in constructive methods for boundary value problems & non-linear oscillation». Basel (1979). | MR 565644 | Zbl 0419.35039

[16] M. Wi Llem. «Periodic solutions of wave equation with jumping non-linearities». Preprint.